Alert archive / New Jersey / Areal Flood Advisories in 2016

Areal Flood Advisory 56, NWS Philadelphia/Mount Holly

July 1, 20165 counties in New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 1, 2016, 9:06 PM EDT for 5 counties in New Jersey. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Jul 1, 2016, 9:06 PM EDT (01:06 UTC)
Expired
Jul 2, 2016, 12:00 AM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Hunterdon County, NJ, Middlesex County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ

The radar

The Philadelphia radar (KDIX), 90 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 1.1 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2016-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2016-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-225 J/kg
Mixed-layer LCL
699 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

981 
WGUS81 KPHI 020106
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
906 PM EDT FRI JUL 1 2016

NJC019-023-027-035-037-020400-
/O.NEW.KPHI.FA.Y.0056.160702T0106Z-160702T0400Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-SUSSEX NJ-SOMERSET NJ-MORRIS NJ-MIDDLESEX NJ-
906 PM EDT FRI JUL 1 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  HUNTERDON COUNTY IN NORTHWESTERN NEW JERSEY...
  CENTRAL SUSSEX COUNTY IN NORTHWESTERN NEW JERSEY...
  SOMERSET COUNTY IN NORTHERN NEW JERSEY...
  MORRIS COUNTY IN NORTHERN NEW JERSEY...
  NORTHERN MIDDLESEX COUNTY IN NORTHERN NEW JERSEY...

* UNTIL MIDNIGHT EDT

* AT 905 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN DUE TO
  THUNDERSTORMS MOVING ACROSS PARTS OF NORTHERN NEW JERSEY. THIS
  WILL CAUSE URBAN AND SMALL STREAM FLOODING IN THE ADVISORY AREA.
  SOME LOCATIONS MAY RECEIVE IN EXCESS OF AN INCH OF RAIN IN A SHORT
  AMOUNT OF TIME.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DON'T DROWN.

&&

LAT...LON 4120 7437 4104 7450 4100 7430 4090 7427
      4091 7433 4075 7436 4067 7446 4060 7446
      4060 7421 4050 7428 4045 7424 4038 7473
      4042 7480 4035 7494 4040 7497 4043 7506
      4078 7490 4091 7477 4096 7482 4133 7464

$$

IOVINO
2 follow-up statements
309 
WGUS81 KPHI 020206
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1006 PM EDT FRI JUL 1 2016

NJC019-027-037-020214-
/O.CAN.KPHI.FA.Y.0056.000000T0000Z-160702T0400Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-SUSSEX NJ-MORRIS NJ-
1006 PM EDT FRI JUL 1 2016

...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
HUNTERDON...CENTRAL SUSSEX AND MORRIS COUNTIES...

THE HEAVY RAIN HAS ENDED ALONG WITH THE THREAT OF FLOODING.

LAT...LON 4060 7421 4050 7428 4049 7427 4047 7427
      4045 7424 4038 7473 4044 7476 4060 7446
      4060 7430 4059 7428 4060 7426

$$

NJC023-035-020400-
/O.CON.KPHI.FA.Y.0056.000000T0000Z-160702T0400Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOMERSET NJ-MIDDLESEX NJ-
1006 PM EDT FRI JUL 1 2016

...THE URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL
MIDNIGHT EDT FOR SOUTHERN SOMERSET AND NORTHERN MIDDLESEX COUNTIES...

AT 1005 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN DUE TO
THUNDERSTORMS. THIS WILL CAUSE URBAN AND SMALL STREAM FLOODING IN
THE ADVISORY AREA. UP TO AN INCH OF RAIN MAY FALL IN A BRIEF AMOUNT
OF TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4060 7421 4050 7428 4049 7427 4047 7427
      4045 7424 4038 7473 4044 7476 4060 7446
      4060 7430 4059 7428 4060 7426

$$

IOVINO
727 
WGUS81 KPHI 020302
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1102 PM EDT FRI JUL 1 2016

NJC023-035-020310-
/O.CAN.KPHI.FA.Y.0056.000000T0000Z-160702T0400Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOMERSET NJ-MIDDLESEX NJ-
1102 PM EDT FRI JUL 1 2016

...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
SOUTHERN SOMERSET AND NORTHERN MIDDLESEX COUNTIES...

THE HEAVY RAIN HAS ENDED ALONG WITH THE THREAT OF FLOODING. AS A
RESULT, THE FLOOD ADVISORY HAS BEEN CANCELLED.

LAT...LON 4060 7421 4050 7428 4049 7427 4047 7427
      4045 7424 4038 7473 4044 7476 4060 7446
      4060 7430 4059 7428 4060 7426

$$

IOVINO

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 1, 9:03 PM EDT, 3 minutes earlier.

Area forecast discussion, Jul 1, 9:03 PM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
903 PM EDT FRI JUL 1 2016

.SYNOPSIS...
A cold front will move through the area late this evening and
offshore late tonight. The front will stall to our south this
weekend while high pressure builds into our region. The front will
start to lift back northward with several waves of low pressure
tracking along it Monday and Tuesday. High pressure briefly
returns Wednesday before shifting off the coast late in the week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
900 PM Update: Cancelled the remainder of the Severe Thunderstorm
Watch. Some convection expected to continue for awhile longer with
lingering instability, however the intensity continues to
diminish overall and areal coverage has decreased.

Overnight...After lingering convection dissipates or advances off
the coast, models have been consistent with clearing conditions
quickly behind the cold front which should be offshore by 09z.
Depending how quickly the clouds clear and if the winds decouple,
patchy dense fog may form. The fog should be limited however as
drying arrives from the west through the overnight hours.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Sunny start with some afternoon cirrus. A beautiful day with a
northwest wind of 15-20 mph. PWAT down to .65 inches.

Fcst element basis was a 50 50 blend of the 12z/1 gfs/nam mos.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
A vertically-stacked low will drift northeastward across eastern
Canada while the cold front that moves through our area tonight
stalls to our south through the remainder of the weekend. In between
these two systems, weak high pressure will be positioned over the
Midwest and northern mid-Atlantic regions. We are expecting a dry
stretch of weather Saturday night and Sunday with temperatures near
normal.

The next system we are watching is a shortwave trough currently over
the Four Corners region. This disturbance is forecast to get steered
by the stronger westerlies aloft residing south of the broad
longwave trough. It is forecast to move eastward along a stationary
front that resides across the eastern two-thirds CONUS this weekend
and early next week. Some of the earlier model guidance had this
disturbance tracking far enough to our south to keep us dry for
Monday and Tuesday. The latest model runs today have trended
slightly farther north with the disturbance and frontal boundary.
Accordingly, a dry Independence Day is looking less likely as even a
slight northward shift could bring the threat of showers and storms
to our area. There is also a possibility that a more organized MCS
moves through our area (especially for the southern half of the
CWA), which could potentially impact outdoor holiday plans,including
fireworks. Highest PoPs on Monday reside across the Delmarva and
southern NJ during the afternoon and evening, when diurnal
instability peaks. PoPs are still highest across our southern zones
Tuesday but decrease late in the day with the front eventually
moving back to our south and subsidence building overhead in wake
of this shortwave trough. Timing of precip will need to be
refined as we get closer to the event and details on the
mesoscale becoming clearer. There is also a potential for heavy
rainfall and flooding in vicinity of where the frontal boundary
sets up. PWATS could exceed 2" near the front. The latest WPC QPF
shows a max of2.5 inches in the Delmarva.

A dry weather pattern returns Tuesday night and Wednesday with high
pressure briefly in control. South to southwesterly return flow
looks to develop either Wednesday night or Thursday once the high
moves offshore. The heat then builds across the area as the upper
ridge shifts to the Southeast states and possibly builds northward.
We could see our first 90 degree day in Philadelphia for the first
time since June 20th as early as Wednesday but more likely by
Thursday (low 90s are favored farther inland toward ABE/RDG
Wednesday and Thursday). We will likely need to mention in the
upcoming days the potential for heat hazards late next week (heat
indices near 100F are forecast for Friday). There is also a chance
for showers and storms Thursday and Friday with the latest guidance
showing our area positioned just downstream of the convective ring
of fire. In this region, several fast-moving MCCs may track around
the northern periphery of the upper ridge where a belt of stronger
westerlies reside.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight...VFR with isolated to scattered showers/thunderstorms
ending/moving off the coast by about 05z. Patchy MVFR/IFR
stratus/fog can develop, however this should be limited as drier
air works in overnight. Light south to southwest winds shift to
northwest.

Saturday...VFR. Northwest wind gusts 15-20 kt.

Outlook...
Saturday night through Sunday night...Predominately VFR
conditions expected. W to NW winds 5 to 10 kt Saturday night,
becoming W to SW Sunday.

Monday and Tuesday...MVFR to IFR possible with multiple rounds of
showers and storms possible. Better chances from PHL southward.

Tuesday night and Wednesday...Mainly VFR.

&&

.MARINE...
Otherwise winds and seas should generally remain below SCA
criteria through Saturday.

An ese swell of 2.5 ft may be surpassed by a southerly swell of 3 feet
tonight, then tomorrow we drop back to the seasonally persistent
and normal se swell of 2.5 feet.

Saturday is a nice day to be out on the water although with some
leftover southerly swell.

Outlook...
Saturday night through Wednesday...Winds and seas (3 ft or less
thru Tuesday, 3-4 ft Wednesday in our coastal Atlantic zones) are
expected to remain below SCA criteria. However, locally stronger
wind gusts possible in thunderstorms Monday and Tuesday. Greatest
risk to see storms will across our southern zones.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Klein
Near Term...Drag/Gorse
Short Term...Drag/Johnson
Long Term...Klein
Aviation...Drag/Johnson/Klein
Marine...Drag/Johnson/Klein
Hazardous weather outlook, Jul 1, 8:46 PM EDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
846 PM EDT FRI JUL 1 2016

NJZ001-007>010-012-013-015-019-020-PAZ054-055-060>062-071-103>106-
030100-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
MERCER-NORTHWESTERN BURLINGTON-OCEAN-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-PHILADELPHIA-WESTERN MONTGOMERY-EASTERN MONTGOMERY-
UPPER BUCKS-LOWER BUCKS-
846 PM EDT FRI JUL 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-030100-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
846 PM EDT FRI JUL 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-030100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
846 PM EDT FRI JUL 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ016>018-021>023-027-PAZ070-101-
102-030100-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SALEM-GLOUCESTER-CAMDEN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-DELAWARE-WESTERN CHESTER-EASTERN CHESTER-
846 PM EDT FRI JUL 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SHOWERS AND THUNDERSTORMS ON MONDAY AND TUESDAY MAY PRODUCE
LOCALLY HEAVY RAINFALL THAT LEADS TO FLOODING, ESPECIALLY IN POOR
DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 1, 6:40 PM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
640 PM EDT FRI JUL 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HEAVY RAIN       1 ESE VINELAND          39.46N  74.98W
07/01/2016  M5.38 INCH       CUMBERLAND         NJ   MESONET

            OVER 4 INCHES OF RAINFALL IN 2 HOURS

&&

EVENT NUMBER PHI1601338

JRK
Special weather statement, Jul 1, 7:18 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
718 PM EDT FRI JUL 1 2016

NJZ001-007-008-PAZ055-012345-
SUSSEX-MORRIS-WARREN-MONROE-
718 PM EDT FRI JUL 1 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN...SOUTHWESTERN
SUSSEX...CENTRAL MORRIS AND EAST CENTRAL MONROE COUNTIES...

AT 717 PM EDT...A STRONG THUNDERSTORM WAS NEAR BLAIRSTOWN...OR 8
MILES WEST OF NEWTON...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NEWTON...DOVER...HOPATCONG...EAST STROUDSBURG...WHARTON...
BLAIRSTOWN...MOUNT ARLINGTON...STANHOPE...NETCONG...OGDENSBURG...
ANDOVER...SUCCASUNNA...MILLBROOK...GREENDELL...LAKE MOHAWK...
ECHO LAKE...WERRY LAKE...FLATBROOKVILLE...
ALLAMUCHY-PANTHER VALLEY AND DELAWARE WATER GAP.

LAT...LON 4108 7503 4109 7500 4111 7498 4108 7451
      4082 7458 4099 7520 4112 7509 4112 7506
TIME...MOT...LOC 2317Z 281DEG 21KT 4101 7490

AMC
Local storm report, Jul 1, 7:35 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
735 PM EDT FRI JUL 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             PHILADELPHIA            39.95N  75.16W
07/01/2016  M0.25 INCH       PHILADELPHIA       PA   PUBLIC

0230 PM     TSTM WND DMG     AMITY TWP               40.29N  75.76W
07/01/2016                   BERKS              PA   BROADCAST MEDIA

            TREES DOWN. TIME ESTIMATED BY RADAR.

0240 PM     TSTM WND DMG     EXETER TWP              40.31N  75.84W
07/01/2016                   BERKS              PA   BROADCAST MEDIA

            TREES DOWN. TIME ESTIMATED FROM RADAR.

0255 PM     TSTM WND DMG     DELANCO                 40.05N  74.95W
07/01/2016                   BURLINGTON         NJ   SOCIAL MEDIA

            TREES DOWN.

0315 PM     TSTM WND DMG     FREEHOLD                40.26N  74.28W
07/01/2016                   MONMOUTH           NJ   911 CALL CENTER

            TREES DOWN IN FREEHOLD BOROUGH

0320 PM     HAIL             WOODBRIDGE              40.56N  74.28W
07/01/2016  M0.25 INCH       MIDDLESEX          NJ   TRAINED SPOTTER

0330 PM     HAIL             VINELAND                39.46N  75.00W
07/01/2016  M0.30 INCH       CUMBERLAND         NJ   TRAINED SPOTTER

            SLIGHTLY LARGER THAN PEA SIZED HAIL

0348 PM     HAIL             HAINESPORT              39.98N  74.83W
07/01/2016  M1.00 INCH       BURLINGTON         NJ   TRAINED SPOTTER

0350 PM     HAIL             MOUNT LAUREL            39.93N  74.89W
07/01/2016  M0.50 INCH       BURLINGTON         NJ   TRAINED SPOTTER

0353 PM     HAIL             LUMBERTON               39.97N  74.81W
07/01/2016  M1.00 INCH       BURLINGTON         NJ   TRAINED SPOTTER

0355 PM     HAIL             EASTAMPTON TWP          40.00N  74.75W
07/01/2016  M0.75 INCH       BURLINGTON         NJ   NWS EMPLOYEE

0355 PM     TSTM WND GST     EASTAMPTON TWP          40.00N  74.75W
07/01/2016  M40 MPH          BURLINGTON         NJ   NWS EMPLOYEE

0359 PM     HAIL             RISING SUN              39.70N  76.06W
07/01/2016  M0.25 INCH       CECIL              MD   TRAINED SPOTTER

0400 PM     HAIL             EASTAMPTON TWP          40.00N  74.75W
07/01/2016  M1.25 INCH       BURLINGTON         NJ   NWS EMPLOYEE

0435 PM     TSTM WND DMG     FAIR HILL MEADOWS       39.69N  75.89W
07/01/2016                   CECIL              MD   SOCIAL MEDIA

            NUMEROUS TREES DOWN. POWER LINES DOWNED ALSO.

0440 PM     TSTM WND DMG     VINELAND                39.46N  75.00W
07/01/2016                   CUMBERLAND         NJ   SOCIAL MEDIA

            TREE UPROOTED

0455 PM     FLASH FLOOD      1 ESE FREEHOLD          40.26N  74.27W
07/01/2016                   MONMOUTH           NJ   911 CALL CENTER

            RT 33 BETWEEN BROAD ST AND MAIN ST CLOSED DUE TO HIGH
            WATER

0504 PM     TSTM WND GST     MILLVILLE MUNI AIRPORT  39.37N  75.07W
07/01/2016  M46 MPH          CUMBERLAND         NJ   ASOS

0530 PM     FLASH FLOOD      VINELAND                39.46N  75.00W
07/01/2016                   CUMBERLAND         NJ   911 CALL CENTER

            NUMEROUS WATER RESCUES

0600 PM     HEAVY RAIN       MILLVILLE               39.39N  75.05W
07/01/2016  M3.50 INCH       CUMBERLAND         NJ   TRAINED SPOTTER

            3.50 INCHES OF RAIN WITHIN 3 HOURS.

0610 PM     HEAVY RAIN       VINELAND                39.46N  75.00W
07/01/2016  M5.50 INCH       CUMBERLAND         NJ   TRAINED SPOTTER

            5.50 INCHES OF RAIN IN 90 MINUTES.

0620 PM     HEAVY RAIN       1 ESE PHALANX           40.31N  74.12W
07/01/2016  M3.97 INCH       MONMOUTH           NJ   MESONET

            3.2 INCHES FELL IN 90 MIN PERIOD ENDING AT 448 PM

0630 PM     HEAVY RAIN       1 ESE VINELAND          39.46N  74.98W
07/01/2016  M5.38 INCH       CUMBERLAND         NJ   MESONET

            OVER 4 INCHES OF RAINFALL IN 2 HOURS

&&

EVENT NUMBER PHI1601317 PHI1601329 PHI1601330 PHI1601322 PHI1601333
PHI1601318 PHI1601319 PHI1601320 PHI1601332 PHI1601321 PHI1601322
PHI1601323 PHI1601325 PHI1601324 PHI1601327 PHI1601328 PHI1601335
PHI1601326 PHI1601331 PHI1601334 PHI1601336 PHI1601337 PHI1601338

GORSE
Local storm report, Jul 1, 7:41 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
741 PM EDT FRI JUL 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     FLASH FLOOD      LONG BRANCH             40.30N  73.99W
07/01/2016                   MONMOUTH           NJ   SOCIAL MEDIA

            NUMEROUS ROADS QUICKLY FLOODED.

&&

EVENT NUMBER PHI1601339

GORSE
Local storm report, Jul 1, 7:46 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
746 PM EDT FRI JUL 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HEAVY RAIN       1 N STEVENSVILLE        39.00N  76.31W
07/01/2016  M4.00 INCH       QUEEN ANNE'S       MD   TRAINED SPOTTER

            RAIN FELL IN LESS THEN ONE HOUR.

&&

EVENT NUMBER PHI1601340

AMC
Local storm report, Jul 1, 7:53 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
753 PM EDT FRI JUL 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             PHILADELPHIA            39.95N  75.16W
07/01/2016  M0.25 INCH       PHILADELPHIA       PA   PUBLIC

0230 PM     TSTM WND DMG     AMITY TWP               40.29N  75.76W
07/01/2016                   BERKS              PA   BROADCAST MEDIA

            TREES DOWN. TIME ESTIMATED BY RADAR.

0240 PM     TSTM WND DMG     EXETER TWP              40.31N  75.84W
07/01/2016                   BERKS              PA   BROADCAST MEDIA

            TREES DOWN. TIME ESTIMATED FROM RADAR.

0255 PM     TSTM WND DMG     DELANCO                 40.05N  74.95W
07/01/2016                   BURLINGTON         NJ   SOCIAL MEDIA

            TREES DOWN.

0315 PM     TSTM WND DMG     FREEHOLD                40.26N  74.28W
07/01/2016                   MONMOUTH           NJ   911 CALL CENTER

            TREES DOWN IN FREEHOLD BOROUGH

0320 PM     HAIL             WOODBRIDGE              40.56N  74.28W
07/01/2016  M0.25 INCH       MIDDLESEX          NJ   TRAINED SPOTTER

0330 PM     HAIL             VINELAND                39.46N  75.00W
07/01/2016  M0.30 INCH       CUMBERLAND         NJ   TRAINED SPOTTER

            SLIGHTLY LARGER THAN PEA SIZED HAIL

0348 PM     HAIL             HAINESPORT              39.98N  74.83W
07/01/2016  M1.00 INCH       BURLINGTON         NJ   TRAINED SPOTTER

0350 PM     HAIL             MOUNT LAUREL            39.93N  74.89W
07/01/2016  M0.50 INCH       BURLINGTON         NJ   TRAINED SPOTTER

0353 PM     HAIL             LUMBERTON               39.97N  74.81W
07/01/2016  M1.00 INCH       BURLINGTON         NJ   TRAINED SPOTTER

0355 PM     HAIL             EASTAMPTON TWP          40.00N  74.75W
07/01/2016  M0.75 INCH       BURLINGTON         NJ   NWS EMPLOYEE

0355 PM     TSTM WND GST     EASTAMPTON TWP          40.00N  74.75W
07/01/2016  M40 MPH          BURLINGTON         NJ   NWS EMPLOYEE

0359 PM     HAIL             RISING SUN              39.70N  76.06W
07/01/2016  M0.25 INCH       CECIL              MD   TRAINED SPOTTER

0400 PM     HAIL             EASTAMPTON TWP          40.00N  74.75W
07/01/2016  M1.25 INCH       BURLINGTON         NJ   NWS EMPLOYEE

0435 PM     TSTM WND DMG     FAIR HILL MEADOWS       39.69N  75.89W
07/01/2016                   CECIL              MD   SOCIAL MEDIA

            NUMEROUS TREES DOWN. POWER LINES DOWNED ALSO.

0440 PM     TSTM WND DMG     VINELAND                39.46N  75.00W
07/01/2016                   CUMBERLAND         NJ   SOCIAL MEDIA

            TREE UPROOTED

0440 PM     FLASH FLOOD      LONG BRANCH             40.30N  73.99W
07/01/2016                   MONMOUTH           NJ   SOCIAL MEDIA

            NUMEROUS ROADS QUICKLY FLOODED.

0455 PM     FLASH FLOOD      1 ESE FREEHOLD          40.26N  74.27W
07/01/2016                   MONMOUTH           NJ   911 CALL CENTER

            RT 33 BETWEEN BROAD ST AND MAIN ST CLOSED DUE TO HIGH
            WATER

0504 PM     TSTM WND GST     MILLVILLE MUNI AIRPORT  39.37N  75.07W
07/01/2016  M46 MPH          CUMBERLAND         NJ   ASOS

0530 PM     FLASH FLOOD      VINELAND                39.46N  75.00W
07/01/2016                   CUMBERLAND         NJ   911 CALL CENTER

            NUMEROUS WATER RESCUES

0600 PM     HEAVY RAIN       MILLVILLE               39.39N  75.05W
07/01/2016  M3.50 INCH       CUMBERLAND         NJ   TRAINED SPOTTER

            3.50 INCHES OF RAIN WITHIN 3 HOURS.

0610 PM     HEAVY RAIN       VINELAND                39.46N  75.00W
07/01/2016  M5.50 INCH       CUMBERLAND         NJ   TRAINED SPOTTER

            5.50 INCHES OF RAIN IN 90 MINUTES.

0620 PM     HEAVY RAIN       1 ESE PHALANX           40.31N  74.12W
07/01/2016  M3.97 INCH       MONMOUTH           NJ   MESONET

            3.2 INCHES FELL IN 90 MIN PERIOD ENDING AT 448 PM

0630 PM     HEAVY RAIN       1 ESE VINELAND          39.46N  74.98W
07/01/2016  M5.38 INCH       CUMBERLAND         NJ   MESONET

            OVER 4 INCHES OF RAINFALL IN 2 HOURS

0700 PM     HEAVY RAIN       CENTREVILLE             39.04N  76.07W
07/01/2016  M1.75 INCH       QUEEN ANNES        MD   TRAINED SPOTTER

            RAIN FELL IN ABOUT 30 MINUTES.

0740 PM     HEAVY RAIN       1 N STEVENSVILLE        39.00N  76.31W
07/01/2016  M4.00 INCH       QUEEN ANNE'S       MD   TRAINED SPOTTER

            RAIN FELL IN LESS THEN ONE HOUR.

&&

EVENT NUMBER PHI1601317 PHI1601329 PHI1601330 PHI1601322 PHI1601333
PHI1601318 PHI1601319 PHI1601320 PHI1601332 PHI1601321 PHI1601322
PHI1601323 PHI1601325 PHI1601324 PHI1601327 PHI1601328 PHI1601339
PHI1601335 PHI1601326 PHI1601331 PHI1601334 PHI1601336 PHI1601337
PHI1601338 PHI1601341 PHI1601340

JRK

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 12:21 AM EDTSpecial Weather StatementPHIMorris54 min

Nearby

Areal Flood Advisories in New Jersey, 2016Every areal flood advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.